Non-local conservation laws in fluid dynamics

Document type: Journal Articles
Article type: Original article
Peer reviewed: Yes
Author(s): Nail H. Ibragimov, E. Yacar
Title: Non-local conservation laws in fluid dynamics
Journal: Archives of ALGA
Year: 2007
Volume: 4
Pagination: 136-143
ISSN: 1652-4934
Publisher: ALGA publications, BTH
City: Karlskrona; Sweden
Organization: Blekinge Institute of Technology
Department: School of Engineering - Dept. Mathematics and Science (Sektionen för teknik – avd. för matematik och naturvetenskap)
School of Engineering S- 371 79 Karlskrona
+46 455 38 50 00
Authors e-mail:
Language: English
Abstract: A general theorem on symmetries and conservation laws is applied
to gasdynamic equations considered together with the adjoint equations. In particular, new non-local conservation laws for the polytropic gas are obtained.
Subject: Mathematics\Analysis
Keywords: Non-local conservation laws, fluid dynamics, symmetries
Note: Online:$file/Archives%204_1.pdf